# SDR AALA202106219018

- Difficulty date: June 21, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 17,531 hours, 1,882 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: L2 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAV SMOKE DETECTOR ACTIVATED. NO INDICATION OF SMOKE. PERFORMED TEST PER AMM 26-13-00.
